Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    111. Kh. Baghaei (Joint with A. Khelghati),
    Boundedness of classical solutions for a chemotaxis system with general sensitivity function,
    Appl. Anal. (2017), DOI: 10.1080/00036811.2017.1399361  [abstract]   
     
    112. M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi),
    Virtually semisimple modules and a generalization of the Wedderburn-Artin Theorem,
    Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1384002  [abstract]   
     
    113. A. Abdollahi (Joint with B. Daoud, M. Farrokhi D. G., and Y. Guerboussa),
    Groups of prime generalized exponent,
    Internat. J. Algebra Comput. (2017), DOI: 10.1142/S0218196717500400  [abstract]   
     
    114. A. Abdollahi (Joint with Z. Taheri),
    Zero divisors and units with small supports in group algebras of torsion-free groups,
    Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1344688  [abstract]   
     
    115. A. Abdollahi (Joint with M. Guedri and Y. Guerboussa),
    Non-triviality of Tate cohomology for certain classes of finite p-groups,
    Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1298773  [abstract]   
     
    116. A. Abdollahi (Joint with R. Woodroofe and G. Zaimi),
    Frankl's conjecture for subgroup lattices,
    Electron. J. Combin. 24(2017), #P3.25  [abstract]   
     
    117. M. Soelimani-Damaneh and M. Zamani (Joint with A. Kabgani),
    Optimality conditions in optimization problems with convex feasible set using convexificators,
    Math. Meth. Oper. Res. 86(2017), 103-121  [abstract]   
     
    118. S. Nobakhtian (Joint with A. Ansari Ardali and N. Movahedian),
    Convexificators and boundedness of the Kuhn-Tucker multipliers set,
    Optimization 66(2017), 1445-1463  [abstract]   
     
    119. S. Khoshkhabar-Amiranloo,
    Stability of minimal solutions to parametric set optimization problems,
    Appl. Anal. (2017), DOI: 10.1080/00036811.2017.1376320  [abstract]   
     
    120. M. Kamrani (Joint with D. Blomker),
    Pathwise convergence of a numerical method for stochastic partial differential equations with correlated noise and local Lipschitz condition,
    J. Comput. Appl. Math. 323(2017), 123-135  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.